MathSciNet Relay Station
MathSciNet bibliographic data
MR193138 (33 #1359) 20.29
Janko, Zvonimir A new finite simple group with abelian Sylow $2$-subgroups and its characterization. J. Algebra 3 1966 147–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement